# SDR MALA954260

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2721052035
- Condition: Cracked
- Location: Fs 107.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND PILOT'S SEAT TRACK ATTACHMENT NUT PLATES ON FS 107.060 CRACKED. A REPAIR ANGLE DOUBLER WAS ATTACHED TO THE FRAME, PN 27-21052-035 IAW FAIRCHILD ARP 53-10-8913, REVISION A AND THE SRM (X)
